# SDR 97ZZZX3803

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N146GW
- Make and model: Cessna 425
- Aircraft serial: 4250146
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 99101366
- Condition: Intermittent
- Location: Rt Mlg Downlock
- Part time: 266 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MLG SHOWED UNSAFE INDICATION WHEN EXTENDED.  AFTER SEVERAL CYCLES, STILL NO DOWN AND LOCKED INDICATION.  TROUBLESHOT SYSTEM AND FOUND DOWN AND LOCKED SWITCH WITHIN RT MLG ACTUATOR TO BE UNRELIABLE INTERMITTENTLY.  REPLACED RT MLG ACTUATOR ASSY.
